# SDR DL72S990560

- Difficulty date: March 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403DA
- Make and model: Boeing 727232
- Aircraft serial: 21147
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65654703
- Condition: Cracked
- Location: Bs 360-480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LFEC INSPECTION OF THE STRINGER 4L SKIN LAP SPLICE BETWEEN FS 360 AND 480 INDICATED CRACKS IN THE LOWER FASTENER ROW OF THE LOWER SKIN PANEL.  HFEC INTERNAL INSPECTION CONFIREMD SEVERAL CRACKS.  THE SKIN LAP SPLICE WAS CUT OUT ALONG THE ENTIRE LENGTH OF THE PANEL AND REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER PER ER/A 366854-14AD.
